On generalized semicontinuity-preserving multifunctions
Mathematica Slovaca (1986)
- Volume: 36, Issue: 4, page 407-416
- ISSN: 0139-9918
Access Full Article
topHow to cite
topReferences
top- BERGE C., Topological Spaces, Oliver and Boyd, Edingburgh, 1963. (1963) Zbl0114.38602
- BRUTEANU C., TEVY I., On some continuity notions, Rev. Roum. Math. Pures et Appl, 18, 1973, 121-135. (1973) Zbl0254.26004MR0322107
- DANTZING G. B., FOLKMAN L., SHAPIRO N., On the continuity of the minimum set of continuous functions, J. Math. Anal. Appl. 17, 1967, 519-548. (1967) MR0207426
- DOLECKI S., ROLEWICZ S., A characterization of semicontinuity-preserving multifunctions, J. Math. Anal. Appl. 65, 1978, 26-31, (1978) Zbl0427.54009MR0487969
- HOGAN W. W., Point to set maps in mathematical programming, SIAM Review 15, 1973, 561-603. (1973) Zbl0256.90042MR0345641
- NATHER O., Some questions of quasicontinuity related to mathematical programming, Acta Math. Univ. Comen. to appear. Zbl0618.90083MR0872337
- PENOT J. P., THERA M., Semi-continuous mappings in general topology, Arch. Math. 38, 1982, 158-166. (1982) Zbl0465.54019MR0650347